# SDR GTIA012096

- Difficulty date: November 13, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - E/E BAY FLOOR SUPPORT BEAM, STATION 200 HAS DRILL MARKS AND CORROSION NEXT TO NUT PLATES, BOTH INBOARD AND OUTBOARD ENDS OF FRAME.  FORMED NEW REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC9 SRM 51-30-1 AND 51-30-2.  (M)
